Wisconsin, 2024Winter Storm in Wisconsin, March 24 to 25, 2024
March 24 to 25, 2024 · NWS GRB · 13 events in 13 counties and zones
A strong low pressure system tracked across the central Plains Sunday (3/24) into Monday (3/25). Increasing warm air advection caused snow to develop during Sunday afternoon (3/24) into early Monday morning (3/25) along with gusty southeast winds of 30 to 35 mph, causing some blowing and drifting snow.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system tracked across the central Plains Sunday (3/24) into Monday (3/25). Increasing warm air advection caused snow to develop during Sunday afternoon (3/24) into early Monday morning (3/25) along with gusty southeast winds of 30 to 35 mph, causing some blowing and drifting snow. Snowfall amounts were generally 8 to 12 inches across north-central and portions of central Wisconsin.
Some of the highest snowfall totals included 13.3 inches near Aniwa (Shawano Co.), 12.4 inches near Birnamwood (Shawano Co.), 12 inches in Antigo (Langlade Co.) as well as Tigerton (Shawano Co.), 11.6 inches in Weston (Marathon Co.), 11 inches in Wausau (Marathon Co.), 9.5 inches in Manitowish Waters (Vilas Co.), and 9 inches in Sayner (Vilas Co.), near Rhinelander (Oneida Co.), Goodnow (Oneida Co.), White Lake (Langlade Co.), as well as Moon (Marathon Co.).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Mar 24, 11:29 AM CST, 1 hour 31 minutes earlier. Its key messages:
- Light snowfall will spread across central, east-central, and north-central Wisconsin this morning. Accumulations up to an inch are possible mainly on grassy surfaces. Slippery stretches will be possible on areas roads through about 9-10 am before road conditions warm.
- Snowfall will intensify this afternoon before becoming heavy at times across central, north-central, and far northeast Wisconsin this evening when snow band lifts northeast across the region. There is a 60-70% chance of 1 inch per hour snowfall rates from late afternoon through midnight within this snow band. Very difficult travel is expected between about 5 pm to 3 am as this snow band lifts north across the area.
- 6 to 10 inches of snow are forecast across parts of central, far northeast, and all of north-central Wisconsin. Most of this snow will fall prior to midnight over central Wisconsin. The snow will likely end late tonight over north-central and far northeast Wisconsin, and the Monday morning commute will likely be severely impacted in these areas. Winter Storm Warnings and Winter Weather Advisories have been issued.
- Precipitation will likely change over to a wintry mix or rain Monday morning through Tuesday, before changing over back to snow on Tuesday night over north-central Wisconsin. Minor snow accumulations are possible, but with little to no impacts.
Area forecast discussion, Mar 24, 11:29 AM CST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1229 PM CDT Sun Mar 24 2024
Updated aviation portion for 18Z TAF issuance
.KEY MESSAGES...
- Light snowfall will spread across central, east-central, and
north-central Wisconsin this morning. Accumulations up to an
inch are possible mainly on grassy surfaces. Slippery stretches
will be possible on areas roads through about 9-10 am before
road conditions warm.
- Snowfall will intensify this afternoon before becoming heavy at
times across central, north-central, and far northeast
Wisconsin this evening when snow band lifts northeast across
the region. There is a 60-70% chance of 1 inch per hour
snowfall rates from late afternoon through midnight within this
snow band. Very difficult travel is expected between about 5 pm
to 3 am as this snow band lifts north across the area.
- 6 to 10 inches of snow are forecast across parts of central,
far northeast, and all of north-central Wisconsin. Most of this
snow will fall prior to midnight over central Wisconsin. The
snow will likely end late tonight over north-central and far
northeast Wisconsin, and the Monday morning commute will likely
be severely impacted in these areas. Winter Storm Warnings and
Winter Weather Advisories have been issued.
- Precipitation will likely change over to a wintry mix or rain
Monday morning through Tuesday, before changing over back to
snow on Tuesday night over north-central Wisconsin. Minor snow
accumulations are possible, but with little to no impacts.
&&
.DISCUSSION...
Issued at 332 AM CDT Sun Mar 24 2024
Short Term...Today...Tonight...and Monday
The latest RAP analysis and satellite/radar imagery show a deep
trough moving across the western United States and broad surface
low pressure developing in the lee of the Rockies over Wyoming and
Colorado. Over the northern Mississippi Valley, isentropic ascent
and mid-level frontogenesis is occurring which is leading to
light snowfall across southeast Minnesota and southeast
Wisconsin. The low level airmass below 3 km is quite dry per 00z
GRB sounding and therefore radar returns are having trouble
reaching the ground over central WI so far early this morning. But
low levels are gradually saturating and think light snow will
start reaching the ground by 3-4 am. A dusting of snow is
possible over parts of central WI by sunrise. As the Rocky
Mountain cyclone develops further and travels northeast across the
central Plains, focus of this forecast remains on the impacts
revolving around heavy snow and blowing/drifting snow through
Monday.
Through early afternoon...Isentropic ascent will increase this
morning as south flow aloft increases and the right rear quad of a
jet streak arrives in the upper levels. While light snow
associated with this forcing will be running into dry air,
expectation is for this light snow to spread from southwest to
northeast across the region. Snow ratios will likely exceed 14:1
this morning making this a light/fluffy snow scenario. Some
minor accumulations on roads are expected prior to 9 am before
road temps warm, but think roads will turn wet thereafter. Up to
an inch of accumulations look possible on grassy surfaces over
central WI by early this afternoon. In general, impacts from this
light snow look minimal.
Late this afternoon through tonight...The situation changes as the
nose of the 40-55 kt low level jet impinges on Wisconsin. Strong
forcing and continued upper divergence in the right front quad of
a jet streak will set the stage for a band of moderate to heavy
snow lifting northeast into central Wisconsin in the 3 pm to 7 pm
time frame, while developing further this evening as it spreads
across the rest of central WI, north-central WI, and far northeast
Wisconsin through the early overnight hours. The HREF is
indicating probabilities of 1 inch per hour snowfall rates rapidly
developing after 00z and even low probabilities of 2 inch per hour
snowfall rates. This band looks to provide the majority of the
heavy snowfall for the event. A widespread 4 to 6 inches of snow
looks possible within this band north of a Wausau to Wausaukee
line. With this band of snow arriving at the start of the evening,
expect road conditions to deteriorate rapidly and become very
difficult for anyone traveling.
There has been concern for blowing and drifting snow if gusty
southeast winds can reach above 30 mph. However, wind gusts have
diminished in this forecast cycle, down to 25 to 30 mph and that
reduces the risk of blowing and drifting snow considerably. Still
think there will be patchy blowing snow in open areas, but impacts
are looking considerably less in this forecast.
A significant change to the evolution of the system is depicted
in the models after this snow band exits. Short term models
indicate that the snow will rapidly diminish and perhaps end
entirely for a time after the snow band moves through. The
transient nature of the snow band followed by little qpf
thereafter puts a ceiling or cap on the potential snowfall,
especially with critical thickness values lifting north into
central WI by 1 am and into north-central WI by 7 am Mon. With the
warmer arriving earlier than previous forecasted, there may be a
brief potential for freezing rain over central and north-central
WI, but any freezing rain will be falling on snow so don't think
impacts will be significant.
Little to no accumulations of snow are generally expected after 4
am Monday and road conditions will be starting to improve over
central and north-central WI for the morning commute. Light precip
will be returning from southwest to northeast on Monday morning,
but should consist of either a wintry mix or rain. Improvements to
road conditions should accelerate as the sun angle get higher by
mid to late morning.
In terms of headlines, have added northern Marinette, northern
Oconto, and Menominee to the Winter Storm Warning. Will issue a
Winter Weather Advisory for Wood-Waupaca, Shawano, southern
Oconto, and southern Marinette. One of the main changes to
headlines was to end them considerably earlier and all headlines
by 7 am Monday.
Precipitation will likely turn more showery in nature on Monday
afternoon. Didn't see any cape on forecast soundings, but reduced
stability could lend itself for showery activity. Forecast
soundings indicate that there will be a decent inversion in place.
But if showers can become more robust, they could bring down
strong winds above the inversion that could result in gusty winds
to 40 mph. Seems that there is a low probability of that occurring
given the inversion and will exclude from the HWO.
Long Term...Monday Night Through Saturday
Monday evening, upper trough with main shortwave/PV anomoly will
be exiting the central plains with 995mb sfc low over central IA.
Warm conveyor with 1.0" PWATs or >200 pct of normal will be
spurring on waves of rain over the entire area enhanced by strong
diffluence aloft. Mid- level lapse rates over 7C/km will support
some rumbles of thunder mainly east closer to LLJ. By daybreak
Tuesday, negative tilted upper trough will be moving toward the
upper mississippi river valley with main PV anomoly shooting east
across the western Great Lakes. Sfc low will be lifting across
western WI, so that ptype will still be rain across the entire
area. Dry slot working in from the south will begin to diminish
precip intensity.
Late on Tuesday, cyclone will be lifting across Upper Michigan
and Lake Superior. This finally will open the door for colder air
to return, switching rain to snow from west to east. By the time
this occurs though, majority of deeper moisture will be tied to
the northwest of the sfc low and well to the east of our area.
Thus, chances of any appreciable snow (even less than 1") after
the switch over are negligible per last few runs of NBM viewed in
DESI. As colder air charges back in will stay blustery with winds
shifting to the northwest on into Wednesday as WI remains on the
southern edge of tighter pressure gradient with low moving north
of Lake Superior.
W/NW low-level flow prevails rest of Wed through Thu, but it looks
generally uneventful as most lake effect remains well to the north.
Flow turns more zonal late week and GEFS/EPS/GEPS all point to
weak low over central plains with warm air advection/isentropic
ascent scenario downstream into our area later Friday into Saturday.
ECMWF/GFS ensembles indicate the heaviest QPF from this stays more
SW/S of our area (Canadian farther north). Thermal profiles point
to rain/snow if precip does reach this far north.
&&
.AVIATION...for 18Z TAF Issuance
Issued at 1229 PM CDT Sun Mar 24 2024
Light snow and a combination of VFR/MVFR conditions is currently
noted across northeast Wisconsin. Upstream, a steadier area of
moderate to heavy snow is lifting north and is expected to impact
the area later this afternoon along with IFR/LIFR conditions.
Flight conditions will deteriorate in this next wave of snow this
afternoon. The greatest impacts will arrive from around 21-22z
through around 06z over central, north-central, and far northeast
WI when an intense band of snow is expected to lift northeast
across the region. 1" to 2" snowfall rates are anticipated within
this band that could drop visibilities to 1/4sm for up to a 3
hour period.
Snow intensity will fall off relatively abruptly once this snow
band passes as a dry slot lifts north later tonight. A return to
MVFR/VFR conditions will be possible overnight at most locations
except for north-central Wisconsin. Additional precipitation is
anticipated on Monday as another wave lifts north. Precipitation
should mainly be rain across central and east-central, with mixed
precipitation across north-central Wisconsin Monday morning.
Precipitation should then be all rain across all locations by
Monday afternoon.
Lastly, low level wind shear is expected to develop tonight and
last into Monday morning as low level south to southeast winds
gust to 35 to 40 knots.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 7 AM CDT Monday for WIZ005-010>012-
018-019-030.
Winter Storm Warning from 4 PM this afternoon to 4 AM CDT Monday
for WIZ013-020-021.
Winter Weather Advisory until 1 AM CDT Monday for WIZ031-035>037.
Winter Weather Advisory from 4 PM this afternoon to 4 AM CDT
Monday for WIZ073-074.
&&
DISCUSSION.....MPC/JLA
AVIATION.......Kurimski
Hazardous weather outlook, Mar 24, 3:35 AM CST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
435 AM CDT Sun Mar 24 2024
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
435 AM CDT Sun Mar 24 2024
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...Today and Tonight
Light snow will move across the region this morning. Up to an inch
will be possible that will create slippery stretches on some area
roads.
A strong cyclone will bring significant snow accumulations to
parts of central, north-central, and far northeast Wisconsin from
this afternoon through late tonight. Gusty winds could also
create patchy blowing and drifting snow, and make for very
difficult driving conditions in open areas. Winter Storm Warnings
and Winter Weather Advisories have been issued for areas
northwest of the Fox Valley. Anyone with traveling plans during
this time period are advised to monitor latest forecasts and
statements.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Roads may remain snow covered or slippery for the Monday morning
commute over central, north-central and far northeast Wisconsin.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.
LMZ521-522-541>543-250945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
435 AM CDT Sun Mar 24 2024
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...Today and Tonight
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
There is a 50 to 80 percent chance of gale force gusts on Monday
night into Tuesday morning, mainly over Lake Michigan.
MPC/JLA
In the hours before
Local storm report, Mar 24, 7:07 AM CST, 5 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
807 AM CDT Sun Mar 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 WSW Plover 44.44N 89.55W
03/24/2024 M0.7 inch Portage WI Cocorahs
Cocorahs station WI-PT-23 Plover 1.4 S.
0700 AM Snow 1 W Stevens Point 44.51N 89.59W
03/24/2024 M0.7 inch Portage WI CO-OP Observer
CO-OP Observer station STPW3 Stevens Point.
0700 AM Snow 1 SE Neenah 44.17N 88.45W
03/24/2024 M0.6 inch Winnebago WI Cocorahs
Cocorahs station WI-WN-9 Neenah 1.1 ENE.
0600 AM Snow 2 S Sugar Bush 44.45N 88.73W
03/24/2024 M0.5 inch Outagamie WI Cocorahs
Cocorahs station WI-OG-18 New London 4.1 N.
0715 AM Snow 1 WSW Evergreen 44.84N 89.67W
03/24/2024 M0.5 inch Marathon WI Cocorahs
Cocorahs station WI-MT-19 Evergreen 1.5 WSW.
0600 AM Snow 1 ESE Wild Rose 44.18N 89.24W
03/24/2024 M0.4 inch Waushara WI Cocorahs
Cocorahs station WI-WH-7 Wild Rose 0.5 E.
0700 AM Snow 1 NE Wausau 44.97N 89.61W
03/24/2024 M0.4 inch Marathon WI Cocorahs
Cocorahs station WI-MT-4 Wausau 1 ENE.
0700 AM Snow 2 SSW Rib Mountain 44.89N 89.69W
03/24/2024 M0.4 inch Marathon WI Cocorahs
Cocorahs station WI-MT-16 Wausau 5.4 SSW.
&&Local storm report, Mar 24, 7:54 AM CST, 5 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
854 AM CDT Sun Mar 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 5 SSE Auroraville 43.99N 88.94W
03/24/2024 M1.0 inch Waushara WI CO-OP Observer
CO-OP Observer station BLNW3 Berlin WWTP.
&&Local storm report, Mar 24, 8:42 AM CST, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
942 AM CDT Sun Mar 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 4 SW Nekoosa 44.26N 89.94W
03/24/2024 M2.0 inch Wood WI Cocorahs
Cocorahs station WI-WD-7 New Rome 3 WNW.
0800 AM Snow 2 W Blaine 44.31N 89.35W
03/24/2024 M1.7 inch Portage WI CO-OP Observer
CO-OP Observer station AMDW3 Almond 5 NE.
0800 AM Snow 4 SSE Bakerville 44.57N 90.18W
03/24/2024 M1.1 inch Wood WI Cocorahs
Cocorahs station WI-WD-28 Marshfield 6.5 S.
0925 AM Snow Wautoma 44.07N 89.29W
03/24/2024 M1.0 inch Waushara WI Public
&&Winter Storm, Vilas
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Vilas forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.053, -89.515 (the zone’s center; the record gives no point)
The highest snowfall totals across Vilas County included 9.5 inches in Manitowish Waters, 9 inches in Saynor, 8.3 inches near Eagle River, and 8 inches in Saint Germain.
Winter Storm, Oneida
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Oneida forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.706, -89.522 (the zone’s center; the record gives no point)
The highest snowfall totals across Oneida County included 9 inches near Rhinelander and Goodnow, 8.1 inches in Willow, 8 inches in Rhinelander, and 7.8 inches in Hazelhurst.
Winter Storm, Forest
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Forest forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.667, -88.770 (the zone’s center; the record gives no point)
The highest snowfall totals across Forest County included 8.5 inches in Crandon and 6.2 inches near Argonne.
Winter Storm, Florence
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Florence forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.848, -88.398 (the zone’s center; the record gives no point)
The highest snowfall totals across Florence County included 7.5 inches in Florence and 7 inches near Spread Eagle.
Winter Storm, Lincoln
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.338, -89.735 (the zone’s center; the record gives no point)
The highest snowfall totals across Lincoln County included 9.1 inches near Tomahawk and 7.1 inches in Merrill.
Winter Storm, Langlade
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Langlade forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.262, -89.072 (the zone’s center; the record gives no point)
The highest snowfall totals across Langlade County included 12 inches in Antigo, 9 inches in White Lake, and 6.2 inches in Summit Lake.
Winter Storm, Menominee
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Menominee forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.004, -88.710 (the zone’s center; the record gives no point)
Snowfall totals were generally 8 to 12 inches across Menominee County.
Winter Storm, Northern Oconto
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Northern Oconto forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.999, -88.221 (the zone’s center; the record gives no point)
The highest snowfall totals across northern Oconto County included 12 inches in Townsend and 7.1 inches in Mountain.
Winter Storm, Northern Marinette
- When
- March 24, 1:00 PM CST to March 25, 3:00 AM CST
- Where
- Northern Marinette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.351, -88.002 (the zone’s center; the record gives no point)
The highest snowfall total in northern Marinette County was 6 inches in Athelstane.
Winter Storm, Marathon
- When
- March 24, 1:00 PM CST to March 25, 1:00 AM CST
- Where
- Marathon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.898, -89.759 (the zone’s center; the record gives no point)
The highest snowfall totals across Marathon County included 11.6 inches in Weston, 11 inches in Wausau, 9.5 inches near Mosinee, and 9 inches in Moon.
Winter Storm, Shawano
- When
- March 24, 1:00 PM CST to March 25, 1:00 AM CST
- Where
- Shawano forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.789, -88.765 (the zone’s center; the record gives no point)
The highest snowfall totals across Shawano County included 13.3 inches near Aniwa, 12.4 inches near Birnamwood, 12 inches in Tigerton, and 9.2 inches in Split Rock.
Winter Storm, Portage
- When
- March 24, 1:00 PM CST to March 25, 1:00 AM CST
- Where
- Portage forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.476, -89.501 (the zone’s center; the record gives no point)
The highest snowfall totals across Portage County was 8 inches in Rosholt, 7.7 inches in Rudolph, and 7.3 inches near Amherst.
Winter Storm, Waupaca
- When
- March 24, 1:00 PM CST to March 25, 1:00 AM CST
- Where
- Waupaca forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.470, -88.965 (the zone’s center; the record gives no point)
The highest snowfall totals across Waupaca County included 6.7 inches in Iola, 6.5 in Northland, and 6.2 inches in Waupaca.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, March 24, 2024$159,000 · EF1 · 11 events
- Blizzard and Hail in Nebraska, March 24 to 26, 2024$25,000 · 1.25 in hail · 28 events
- Winter Storm and Winter Weather in Minnesota, March 24 to 26, 202442 events
- Tornado and Hail in Kansas, March 24, 2024EF1 · 5 events
- Tornado and Heavy Snow in Colorado, March 24 to 26, 202454 kt wind · 25 events
- Dust Storm and Heavy Snow in New Mexico, March 24 to 26, 202465 kt wind · 22 events
- Winter Storm and Winter Weather in South Dakota, March 24 to 26, 202421 events
- High Wind in Texas, March 24, 202467 kt wind · 20 events
- Heavy Snow in Minnesota, March 24 to 27, 202417 events
- Heavy Snow in North Dakota, March 24, 202416 events
- Heavy Snow in Minnesota, March 24 to 27, 202415 events
- Tornadoes and Hail in Kansas, March 24, 20241.5 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1161596, 1161597, 1161598, 1161599, 1161600, 1161601, 1161602, 1161603, 1161604, 1161605, 1161606, 1161607, 1161608.